# SDR VTZA96215

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 7600 · Engine Controls
- Part: Iec Computer
- Part number: 21188406
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6294 - EWR-IAD - ABORTED TAKEOFF DUE TO IEC LIGHT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX RESET IEC.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
